MathSciNet Relay Station
MathSciNet bibliographic data
MR1954330 57M25 (55N35 57M27)
Eisermann, Michael Homological characterization of the unknot. J. Pure Appl. Algebra 177 (2003), no. 2, 131–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement